Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 3795172, 5 pages
https://doi.org/10.1155/2017/3795172
Research Article

A Regularity Criterion for the 3D Incompressible Magnetohydrodynamics Equations in the Multiplier Spaces

Nanhang Jincheng College, Nanjing 211156, China

Correspondence should be addressed to Chunhong Tian; ten.haey@naitgnohnuhc

Received 5 March 2017; Accepted 18 June 2017; Published 27 August 2017

Academic Editor: Xinguang Zhang

Copyright © 2017 Chunhong Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Sermange and R. Temam, “Some mathematical questions related to the MHD equations,” Communications on Pure and Applied Mathematics, vol. 36, no. 5, pp. 635–664, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Hasegawa, “Self-organization processes in continuous media,” Advances in Physics, vol. 34, no. 1, pp. 1–42, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Politano, A. Pouquet, and P.-L. Sulem, “Current and vorticity dynamics in three-dimensional magnetohydrodynamic turbulence,” Physics of Plasmas, vol. 2, no. 8, pp. 2931–2939, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. Constantin and C. Fefferman, “Direction of vorticity and the problem of global regularity for the Navier-Stokes equations,” Indiana University Mathematics Journal, vol. 42, no. 3, pp. 775–789, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. He and Z. Xin, “On the regularity of weak solutions to the magnetohydrodynamic equations,” Journal of Differential Equations, vol. 213, no. 2, pp. 235–254, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Zhou and S. Gala, “Regularity criteria for the solutions to the 3D MHD equations in the multiplier space,” Journal of Applied Mathematics and Physics, vol. 61, no. 2, pp. 193–199, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Q. Chen, C. Miao, and Z. Zhang, “The Beale-Kato-Majda criterion for the 3D magneto-hydrodynamics equations,” Communications in Mathematical Physics, vol. 275, no. 3, pp. 861–872, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Q. Chen, C. Miao, and Z. Zhang, “On the regularity criterion of weak solution for the 3D viscous magneto-hydrodynamics equations,” Communications in Mathematical Physics, vol. 284, no. 3, pp. 919–930, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Q. Chen and C. Miao, “Existence theorem and blow-up criterion of the strong solutions to the two-fluid MHD equation in R3,” Journal of Differential Equations, vol. 239, no. 1, pp. 251–271, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. Cao and J. Wu, “Two regularity criteria for the 3D MHD equations,” Journal of Differential Equations, vol. 248, no. 9, pp. 2263–2274, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X. Jia and Y. Zhou, “Regularity criteria for the 3D MHD equations involving partial components,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 13, no. 1, pp. 410–418, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X. Jia and Y. Zhou, “Regularity criteria for the 3D MHD equations via partial derivatives. II,” Kinetic and Related Models, vol. 7, no. 2, pp. 291–304, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Ji and J. Lee, “Some regularity criteria for the 3D incompressible magnetohydrodynamics,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 317–322, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. Ni, Z. Guo, and Y. Zhou, “Some new regularity criteria for the 3D MHD equations,” Journal of Mathematical Analysis and Applications, vol. 396, no. 1, pp. 108–118, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, vol. 431, Chapman & Hall, Boca Raton, Fla, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. G. Lemarié-Rieusset and S. Gala, “Multipliers between Sobolev spaces and fractional differentiation,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 1030–1054, 2006. View at Publisher · View at Google Scholar · View at MathSciNet